EconPapers    
Economics at your fingertips  
 

Fixed‐Point Iterative Algorithm for the Linear Fredholm‐Volterra Integro‐Differential Equation

M. I. Berenguer, D. Gámez and A. J. López Linares

Journal of Applied Mathematics, 2012, vol. 2012, issue 1

Abstract: With the aid of fixed‐point theorem (an equivalent version for the linear case) and biorthogonal systems in adequate Banach spaces, the problem of approximating the solution of a linear Fredholm‐Volterra integro‐differential equation is turned into a numerical algorithm, so that it can be solved numerically.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2012/370894

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2012:y:2012:i:1:n:370894

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2012:y:2012:i:1:n:370894